×

Found 185,259 Documents (Results 1–100)

100
MathJax

Nonlinear integral equations with potential-type kernels in the nonperiodic case. (English. Russian original) Zbl 07566742

J. Math. Sci., New York 263, No. 4, 463-474 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 3-14 (2019).
MSC:  45E10 45G10 47J05
PDF BibTeX XML Cite
Full Text: DOI

On existence and nonexistence of nonnegative solutions to heat equation on Riemannian manifolds. (English) Zbl 07565324

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 207-217 (2022).
MSC:  58J35 35K61
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial